# SDR KCSA2012325002

- Difficulty date: March 25, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 95,942 hours, 22,783 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7265746
- Part serial: JB31369
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

NR 1 NAC TEMP IN OVERHEAT RANGE 8.5A 8.5B MOMENTARY FIRE WARNING.  SHUTDOWN IN ACCORDANCE WITH INFLIGHT ENGINE SHUTDOWN CHECK LIST.  NO PARAMETERS EXCEEDED.  WINDMILL FOR 40 MINUTES.  TROUBLESHOT IAW FIM 26-11-00.  PERFORMED PNEUMATIC LEAK CHECK IAW B747 AMM 71-00-00 TEST NR 1 FOUND START VALVE LEAKING EXCESSIVE AIR.  REMOVED AND REPLACED START VALVE IAW B747 AMM 80-11-04.  LEAK AND OPS CHECK GOOD.  NACELLE TEMP OPS NORMAL AFTER FIXING AIR LEAK IAW B747 AMM 26-11-00.  NO DEFECTS NOTED AT THIS TIME.  PERFORMED ENGINE WINDMILLING  INSPECTION IAW B747 AMM 72-00-00.  ENGINE OK FOR CONTINUED SERVICE.
